Symptoms of Liver Damage from Hydroxycut
The Food and Drug Administration (FDA) decided to issue a public health advisory about the danger of liver damage from Hydroxycut use after compiling a total of 23 reports of liver injury associated with Hydroxycut use, including one death from liver failure. According to a letter to the editor published in the April 14, 2009 issue of the World Journal of Gastroenterology, current reports of liver damage from Hydroxycut may underestimate the actual numbers by “several orders of magnitude.”
Did you take Hydroxycut? Are you concerned that you may have suffered liver damage as a result? Here are symptoms to look out for:
- Yellowing of the skin and/or whites of the eyes (jaundice)
- Brown or dark-colored urine
- Pale stool
- Nausea, vomiting, or loss of appetite
- Pain or sensitivity in the stomach or abdomen
- Excessive fatigue or shortness of breath
- Weakness or muscle pain
- General feeling of being unwell
If you are currently taking Hydroxycut and are experiencing these symptoms, you may have suffered liver damage. If you experienced these symptoms in the past, but stopped using Hydroxycut and the symptoms cleared, you may have suffered liver damage. If you were diagnosed with hepatitis while or after using Hydroxycut, your liver damage may also have been associated with Hydroxycut.
If you believe you or a loved one may have suffered liver damage as a result of taking Hydroxycut, please schedule a Hydroxycut injury consultation with the product liability lawyers at Schlichter, Bogard & Denton today.